# SDR SWIA201125560

- Difficulty date: January 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 18,330 hours, 15,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE NEAR RIGHT STATIC PORT.  (C-CHECK)  REPAIR PER REO.
